Intuniv Anyone

Shannon - posted on 10/21/2016 ( 1 mom has responded )

2

0

1

My grandson is 7 and has ADHD. He was on Vyvanse 40 mg and doing GREAT in school but was a monster when he came home. He is typically a very sweet child and stimulants have turned him into a crazy person. They just switched him to Intuniv 1 mg and next week will start 2mg. So far nothing as far as school goes but still has the acting out and behavior issues in the afternoon. Not as bad as previously when on Vyvanse but still issues. Has anyone had this response and if so how long did the acting out last?

MOST HELPFUL POSTS

Lost Love - posted on 10/26/2016

13

0

0

Hello Shanon, Yes Stimulant Drugs Helps to control the hyperactivity and impulsive behaviour. There are some common side effects of these stimulant drugs like Feeling restless and jittery, Irritability, mood swings, Difficulty sleeping, Depression, Loss of appetite etc. is this what your child was suffering from?

1 Comment

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms